# SDR AALA201611109005

- Difficulty date: November 9, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 53,190 hours, 22,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L ARMING LEVER VERY STIFF. CLEANED AND LUBED GIRT BAR LOCKS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
